# SDR IPXA2017090221260

- Difficulty date: August 24, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 16,091 hours, 10,139 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: A53781201200
- Condition: Cracked
- Location: Frm 80 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM ANGLE AT FRAME 80 IS CRACKED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-21.
